Bad Swelling After Juvederm and Injection Consisting of Collagen and Vitamin C?

I used Juvederm for my cheeks after a week my dr recommended some thing for glowing ,she inject it in my face then after two hours my face swollen like a ballon, with a lot of pain . She said the glowing injection contains collagen and v.c . I went to the ER they made an opening on both sides of my mouth upper area and put drainage and gave me antibiotic .after ten days in the hospital, I still have sweeling on one side and there is also pimples with white heads. I am from Saudi Arabia .

Doctor Answers (1)

Go to surgeon

+1

I have never seen this type of complication. You must present back to your surgeon for appropriate care, evaluation and treatment.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.